# SDR AALA202003019013

- Difficulty date: February 28, 2020
- Submitted: March 1, 2020
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 20,050 hours, 7,831 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 341F010000
- Part serial: 10997
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 25,186 hours, 10,879 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DIVERTED TO PHX ACCOUNT CABIN PRESSURIZATION FLUCTUATING. ENG 1 BLEED FLUCTUATION CAUSING CAB PRESS FLUX. NO EMERGENCY DECLARED. REPLACED ENG 1 THERMOSTAT SOLENOID 10HA1 IAW AMM 36-11-55. REPLACED TEMP CONT. THERMOSTAT IAW AMM 36-11-43. LEAK CHECK GOOD. ALSO SEE NAALA202003019014.
